# SDR C2XA02CL031

- Difficulty date: February 3, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Firewall
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE APU FIREWALL WAS FOUND CRACKED AT UPPER RIGHT CORNER OF FIREWALL.THE FIREWALL WAS REPAIRED I/A/W EMBRAER GST-0401/02.THE AIRCRAFT WAS RELEASED FOR SERVICE.
